MathSciNet Relay Station
MathSciNet bibliographic data
MR1837261 (2002e:20088) 20G10 (19D55 20G35 55P60)
Knudson, Kevin P. Correction to: "Relative completions of linear groups over ${\bold Z}[t]$ and ${\bold Z}[t,t\sp {-1}]$'' [Trans. Amer. Math. Soc. 352 (2000), no. 5, 2205–2216; MR1641103 (2000j:20081)]. Trans. Amer. Math. Soc. 353 (2001), no. 9, 3833–3834 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement